# SDR KBM2005F00217

- Difficulty date: August 6, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,724 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 9603490601
- Condition: Worn
- Location: Drive Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE POWER DRIVESHAFT BEARING WORN BEYOND LIMITS.  REPLACED WITH NEW. (K)
